Sinarest-AF Syrup

80.00

60 ml in 1 bottle
Manufactured By :
Centaur Pharmaceuticals Pvt Ltd
Composition :
Chlorpheniramine Maleate (1mg/5ml) + Menthol (1mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml)
Category:

Description

USES

  • Dry cough

HOW TO USE

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Sinarest-AF Syrup may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

HOW IT WORKS

Sinarest-AF Syrup is a combination of four medicines: Chlorpheniramine, Menthol, Phenylephrine and Sodium citrate. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Menthol produces a sensation of coolness and relieves minor throat irritation. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Sodium citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out.

SIDE EFFECTS

  • Nausea
  • Vomiting
  • Headache
  • Sleepiness